# SDR DL72S990378

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225A
- Aircraft serial: 21858
- System (JASC): 3510 · Crew Oxygen System
- Part: B-Nut
- Part number: MS219215C
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW 02 WENT TO ZERO IN FLIGHT.  TIGHTENED LOOSE B-NUT ON REGULATOR 3RD OFFICERS POSITION AND REPLACED O2 BOTTLE, LEAK CHECKS OK.
